# SDR MASA20210712272

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N958
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 13,410 hours, 10,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH620313575S
- Condition: Corroded
- Location: Bs 349 26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD AVIONICS COMPARTMENT AT FS349 STGR 26R-27R|R&R FRAME AT FS349 IAW SRM 51-42-21
